# SDR ASAA201808205833

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 22,940 hours, 7,562 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10046
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 41,464 hours, 12,365 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED ON MC RECALL & EXTINGUISHES ON MC RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK ZONE TEMP CONT BITE IAW AMM 21-61-00-700-806-002. PREV HISTORY SHOWS RIGHT PACK TCV FAULT.  FAULT CLEARED ON VERIFICATION.  REMOVED & REPLACED THE RIGHT PACK TCV IAW AMM 21-51-10-400-801. LEAK CHECKED GOOD .  PACK ZONE TEMP CONT BITE SHOWS NO FAULTS.
